zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence results for partial neutral functional integrodifferential equations with unbounded delay. (English) Zbl 1056.45012
Assume that $A$ is a (possibly unbounded) infinitesimal generator of an analytic semigroup of bounded linear operators $(T(t))_{t\ge 0}$ on a Banach space $X$. The author studies the existence of mild solutions of the partial neutral functional integrodifferential equation with unbounded delay having the form $${d\over dt}(x(t)+ G(t, x_t))= Ax(t)+ F\Biggl(t, x_t,\int^t_0 h(t,x,x_s)\,ds\Biggr)\,(\text{for }t\in I= [\delta, T]),\, x(\delta)= \varphi.\tag1$$ Here the history $x_t:(-\infty, 0]\to X$, $x_t(s)= x(t+ s)$ is assumed to belong to some abstract phase space $B$ defined axiomatically. There are imposed some other regularity assumptions on the components of the problem (1). The existence result concerning (1) is obtained with help of the Leray-Schauder alternative. Some applications are also given.

MSC:
45N05Abstract integral equations, integral equations in abstract spaces
45J05Integro-ordinary differential equations
45G10Nonsingular nonlinear integral equations
WorldCat.org
Full Text: DOI
References:
[1] Balachandran, K.; Dauer, J. P.: Existence of solutions of nonlinear neutral integrodifferential equations in Banach spaces. J. math. Anal. appl. 251, 93-105 (2000) · Zbl 0966.45008
[2] Granas, A.; Dugundji, J.: Fixed point theory. (2003) · Zbl 1025.47002
[3] Hale, J. K.; Kato, J.: Phase space for retarded equations with infinite delay. Funkcial. ekvac. 21, 11-41 (1978) · Zbl 0383.34055
[4] Hale, J. K.; Verduyn, L.; Sjoerd, M.: Introduction to functional--differential equations. Applied mathematical sciences 99 (1993) · Zbl 0787.34002
[5] Henrı\acute{}quez, H. R.: Existence of periodic solutions of neutral functional differential equations with unbounded delay. Proyecciones 19, 305-329 (2000)
[6] Henrı\acute{}quez, H. R.: Periodic solutions of quasi-linear partial functional--differential equations with unbounded delay. Funkcial. ekvac. 37, 329-343 (1994) · Zbl 0814.35141
[7] Hernández, E.; Henrı\acute{}quez, H. R.: Existence of periodic solutions of partial neutral functional--differential equations with unbounded delay. J. math. Anal. appl. 221, 499-522 (1998) · Zbl 0926.35151
[8] Hernández, E.; Henrı\acute{}quez, H. R.: Existence results for partial neutral functional--differential equations with unbounded delay. J. math. Anal. appl. 221, 452-475 (1998) · Zbl 0915.35110
[9] E. Hernández, Regular solutions for partial neutral functional differential equations with unbounded delay, Preprint
[10] Hino, Y.; Murakami, S.; Naito, T.: Functional--differential equations with infinite delay. Lecture notes in mathematics 1473 (1991) · Zbl 0732.34051
[11] Marle, C. -M.: Mesures et probabilités. Collection enseignement des sciences 19, 28-60 (1974)
[12] Pazy, A.: Semigroups of linear operators and applications to partial differential equations. Applied mathematical sciences 44 (1983) · Zbl 0516.47023
[13] Sadovskii, B. N.: On a fixed point principle. Funct. anal. Appl. 1, 74-76 (1967) · Zbl 0165.49102